# SDR 2002F00476

- Difficulty date: March 28, 2002
- Submitted: May 7, 2002
- Operation: Air carrier
- Aircraft: N815EA
- Make and model: Boeing 727225
- Aircraft serial: 22552
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND L-ANGLE CRACKED BELOW FORWARD CARGO DOOR CUTOUT, FORWARD WEB AT STATION 560 BETWEEN STRINGER 23 AND 24R.  (M)
